This medication is used to treat the symptoms of too much stomach acid such as stomachupset, heartburn, and acid indigestion.
Gaviscon Liquid 120ml
This medication can cause nausea, constipation, diarrhea, or headache. If these symptoms persist or become severe, notify your doctor.
Hypersensitivity to the active ingredients.
Before taking this product, tell your doctor or pharmacist if you are allergic to aluminum hydroxide; or to magnesium; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
If you have any of the following health problems, consult your doctor or pharmacist before using this product: frequent alcohol use, severe loss of body water (dehydration/fluid restriction), kidney problems (including kidney stones).
If you are using the liquid form of this medication, shake the bottle well before pouring each dose. Refrigerating the suspension may improve the flavor. Do not freeze. The liquid form works best if taken without other fluids. You can mix your dose with a little water if needed.
This medication may pass into breast milk. Consult your doctor before breast-feeding.
Please consult your doctor when taking this medicine if you are pregnant.
Some products that may interact with this drug include: phosphate supplements (such as potassium phosphate), sodium polystyrene sulfonate.